# SDR AALA2018060199010

- Difficulty date: May 25, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 15,936 hours, 3,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Misinstalled
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF THE R3 DOOR ASSIST BOTTLE PRESSURE, FOUND STRIKER LEVER SAFETIED IN DISARMED POSITION.  KNURLED NUT NOT PROPERLY ENGAGED ON THE STRIKE LEVER.
